Manufacturer: BestoChem Formulations India Ltd
Salt Composition : Chlorpheniramine Maleate(2mg), Paracetamol(325mg), Phenylephrine(10mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Bestocold Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Chlorpheniramine has a serum half-life of approximately 20 hours in adults, and elimination from the body is primarily by metabolism to monodesmethyl and didesmethyl compounds. The half-life is increased in the presence of renal dysfunction and decreased in children.
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Phenylephrine is readily and completely absorbed from the gastro-intestinal tract after oral administration. It is subject to extensive presystemic metabolism in the gut wall and therefore has a systemic bioavailability of approximately 40% relative to intravenous dosing.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Bestocold
Nausea
Vomiting
Allergic reaction
Sleepiness
Headache
Dizziness
Chlorpheniramine Maleate+Paracetamol+Phenylephrine is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects
Bestocold Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Bestocold Tablet.
Bestocold Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Paracetamol (PAR), phenylephrine hydrochloride (PHE) and chlorpheniramine maleate (CPM) are commonly used in clinical practice as antipyretic and analgesic drugs to ameliorate pain and fever in cold and flu conditions.
You are not recommended to take CHLORPHENIRAMINE MALEATE+PARACETAMOL+PHENYLEPHRINE HYDROCHLORIDE with Cetirizine as co-administration of these two medicines may increase sedation and can cause drowsiness, dizziness and difficulty in concentrating.
Do not chew, crush or break it. Bestocold Tablet may be taken with or without food, but it is better to take it at a fixed time.
Store below 30°C
If you miss a dose of Bestocold Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Bestocold Tablet helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Bestocold Tablet may be taken with or without food, but it is better to take it at a fixed time.
Q. What is Bestocold Tablet?
Bestocold Tablet is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Q. Is it safe to use Bestocold Tablet?
Yes, Bestocold Tablet is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.
Q. Can I stop taking Bestocold Tablet when I am relieved of my symptoms?
Bestocold Tablet is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.
Q. Can the use of Bestocold Tablet cause dizziness?
Yes, the use of Bestocold Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.